On the existence of periodic boundary conditions for nonlinear second order differential equations

Bahman Mehri

Časopis pro pěstování matematiky (1976)

  • Volume: 101, Issue: 3, page 256-262
  • ISSN: 0528-2195

How to cite

top

Mehri, Bahman. "On the existence of periodic boundary conditions for nonlinear second order differential equations." Časopis pro pěstování matematiky 101.3 (1976): 256-262. <http://eudml.org/doc/21284>.

@article{Mehri1976,
author = {Mehri, Bahman},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {3},
pages = {256-262},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On the existence of periodic boundary conditions for nonlinear second order differential equations},
url = {http://eudml.org/doc/21284},
volume = {101},
year = {1976},
}

TY - JOUR
AU - Mehri, Bahman
TI - On the existence of periodic boundary conditions for nonlinear second order differential equations
JO - Časopis pro pěstování matematiky
PY - 1976
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 101
IS - 3
SP - 256
EP - 262
LA - eng
UR - http://eudml.org/doc/21284
ER -

References

top
  1. V. Ďurikovič, On the uniqueness of solutions and the convergence of successive approximations in the Darboux problem for certain differential equations of the type U x y = f ( x , y , u , U x , U y ) , Spisy přírodov. fak. Univ. J. E. Purkyně v Brně, 4 (1968), 223-236. (1968) Zbl0208.12901MR0262644
  2. B. Mehri, Boundary value problem for certain nonlinear third order differential equations, Rev. Roum. Math. Pures Et Appl. X/X(1974), 773-776. (1974) Zbl0292.34017MR0357945
  3. J. Cronin, Fixed points and Topological degree in Non-linear Analysis, Mathematical surveys. No. 11, 1964. (1964) Zbl0117.34803MR0164101
  4. W. A. J. Luxemburg, On the convergence of successive approximations in the theory of ordinary differential equations 111, Nieuw Archief voor Wiskunde (3), VI (1958), 93-98. (1958) Zbl0084.07703MR0124555
  5. W. A. J. Luxemburg, On the convergence of successive approximations in the theory of ordinary differential equations 11, Indag. Math. 20 (1958), 540-546. (1958) Zbl0084.07703MR0124554

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.